# SDR DALA2025060704355

- Difficulty date: June 5, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,506 hours, 42,389 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9541, LEFT WING LOWER SURFACE BRACE FITTING AT STA XRS 164 HOLE HAS DAMAGE (1EA) LABLED C1. CORRECTIVE ACTION: LEFT WING LOWER SERFACE BRACE FITTING STA XR5164, REAMED HOLE C1.416 IAW ER/A 623679-14 AD REV 0 PRI REV 4 PERFORMED BHEC INSP IAW ERS 623679-14 AD REV 0. NO CRACKS NOTED.REPLACED DAMAGED BRACE FITTING AT LEFT WING LOWER SURFACE PER ERA623679-14AD REV. ORIGINAL. (LP 1007416)
